2018-2-006.pdf (562.47 kB)
Download file

Birationally rigid Pfaffian Fano 3-folds

Download (562.47 kB)
journal contribution
posted on 10.02.2017, 13:56 authored by Hamid Abban, Takuzo Okada
We classify birationally rigid orbifold Fano 3-folds of index one delined by 5 x 5 Pfaf- ffans. We give a sharp criterion for birational rigidity of these families based on the type of singularities that the varieties admit. Various conjectures are born out of our study, highlighting a possible approach to the classification of terminal Fano 3-folds. The birationally rigid cases are the first known rigid examples of Fanos that are not (weighted) complete intersection.

History

School

  • Science

Department

  • Mathematical Sciences

Published in

Algebraic Geometry

Citation

AHMADINEZHAD, H. and OKADA, T., 2017. Birationally rigid Pfaffian Fano 3-folds. Algebraic Geometry, 5 (2), pp.160–199.

Publisher

© The Authors. Published by Foundation Compositio Mathematica

Version

VoR (Version of Record)

Publisher statement

This work is made available according to the conditions of the Creative Commons Attribution-NonCommercial 3.0 Unported (CC BY-NC 3.0) licence. Full details of this licence are available at: http://creativecommons.org/licenses/by-nc/3.0/

Acceptance date

18/01/2017

Publication date

2017

Notes

This article is distributed with Open Access under the terms of the Creative Commons Attribution Non-Commercial License, which permits non-commercial reuse, distribution, and reproduction in any medium, provided that the original work is properly cited. For commercial re-use, please contact the Foundation Compositio Mathematica.

Language

en

Usage metrics

Keywords

Exports